# SDR DALA2025042403239

- Difficulty date: April 18, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 12,383 hours, 5,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN ELECTRICAL ODOR IN FORWARD GALLEY AND FLIGHT DECK. T/S PER AMDS WORKCARD 0550-2001. NO TROUBLE FOUND.NO. FUMES COULD BE FELT. NO RESIDUAL ODORS NOTED. IN ADDITION COMPLETED AMDS WORKCARD 0550-9001-A220.OK FOR SVC. (LP# 7001441)
